Works matching DE "PARTIAL differential operators"
Results: 315
AN EIGENVALUE PROBLEM FOR A CLASS OF NONLINEAR ELLIPTIC OPERATORS.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 1, p. 27, doi. 10.1142/S0219530505000467
- By:
- Publication type:
- Article
A New Proof of the Analyticity of the Electronic Density of Molecules.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 1, p. 73, doi. 10.1007/s11005-010-0401-9
- By:
- Publication type:
- Article
The Invertible Double of Elliptic Operators.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 1/2, p. 19, doi. 10.1007/s11005-009-0292-9
- By:
- Publication type:
- Article
A Two-component Generalization of the Camassa-Holm Equation and its Solutions.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 1, p. 1, doi. 10.1007/s11005-005-0041-7
- By:
- Publication type:
- Article
Approximation gewisser Operatoren durch Operatoren endlichen Ranges und eine Kollokationsmethode.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 13, doi. 10.1007/s10474-005-0204-0
- By:
- Publication type:
- Article
An index theorem for gauge-invariant families: The case of solvable groups.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 1/2, p. 155, doi. 10.1023/A:1024517714643
- By:
- Publication type:
- Article
Phase field simulation of the intercalation-induced stresses in the hyperelastic solids via isogeometric analysis.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 443, doi. 10.1002/pamm.201510212
- By:
- Publication type:
- Article
Solvability and stationarity for the optimal control of variational inequalities with point evaluations in the objective functional.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 459, doi. 10.1002/pamm.201310222
- By:
- Publication type:
- Article
Finite element approximation of a phase field model arising in nanostructure patterning.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 6, p. 1890, doi. 10.1002/num.21972
- By:
- Publication type:
- Article
Lower semicontinuity and relaxation of signed functionals with linear growth in the context of $${\mathcal A}$$-quasiconvexity.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 465, doi. 10.1007/s00526-012-0524-1
- By:
- Publication type:
- Article
On the prescribing σ curvature equation on $${\mathbb S^4}$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 3/4, p. 539, doi. 10.1007/s00526-010-0350-2
- By:
- Publication type:
- Article
Long-time asymptotics for fully nonlinear homogeneous parabolic equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 38, n. 3/4, p. 521, doi. 10.1007/s00526-009-0297-3
- By:
- Publication type:
- Article
Stability remarks to the obstacle problem forp-Laplacian type equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 23, n. 1, p. 51, doi. 10.1007/s00526-004-0288-3
- By:
- Publication type:
- Article
The invariant field of the adjoint action of the unitriangular group in the nilradical of a parabolic subalgebra.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 3, p. 400, doi. 10.1007/s10958-010-0144-2
- By:
- Publication type:
- Article
Predictable forward performance processes in complete markets.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2023, v. 8, n. 2, p. 141, doi. 10.3934/puqr.2023007
- By:
- Publication type:
- Article
Ergodic switching control for diffusion-type processes.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2023, v. 8, n. 1, p. 53, doi. 10.3934/puqr.2023003
- By:
- Publication type:
- Article
Continuous wavelet transform on Triebel-Lizorkin spaces.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 8, p. 3159, doi. 10.55730/1300-0098.3325
- By:
- Publication type:
- Article
Vacuum isolating and blow-up analysis for edge hyperbolic system on edge Sobolev spaces.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 5, p. 1899, doi. 10.3906/mat-2003-84
- By:
- Publication type:
- Article
The principal eigencurves for a nonselfadjoint elliptic operator.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 2, p. 197, doi. 10.3906/mat-0902-25
- By:
- Publication type:
- Article
A new family of integral transforms and their applications.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 1, p. 31, doi. 10.1080/10652460500389081
- By:
- Publication type:
- Article
Jets and differential linear logic.
- Published in:
- Mathematical Structures in Computer Science, 2020, v. 30, n. 8, p. 865, doi. 10.1017/S0960129520000249
- By:
- Publication type:
- Article
Nonlinear dynamic analysis of an inclined Timoshenko beam subjected to a moving mass/force with beam's weight included.
- Published in:
- Shock & Vibration, 2011, v. 18, n. 6, p. 875, doi. 10.1155/2011/794254
- By:
- Publication type:
- Article
ON BILATERAL GENERATING FUNCTIONS INVOLVING MODIFIED JACOBI POLYNOMIALS.
- Published in:
- Journal of Science & Arts, 2014, v. 14, n. 2, p. 111
- By:
- Publication type:
- Article
ON SOME GENERATING FUNCTIONS OF MODIFIED GEGENBAUER POLYNOMIALS BY GROUP-THEORETIC METHOD.
- Published in:
- Journal of Science & Arts, 2014, v. 14, n. 1, p. 27
- By:
- Publication type:
- Article
LIE-ALGEBRA AND MODIFIED JACOBI POLYNOMIALS.
- Published in:
- Journal of Science & Arts, 2013, v. 13, n. 2, p. 125
- By:
- Publication type:
- Article
Calderon Type Reproducing Formula Associated with the Bessel Type Differential Operator.
- Published in:
- IUP Journal of Computational Mathematics, 2009, v. 2, n. 4, p. 30
- By:
- Publication type:
- Article
On centralizers of parabolic subgroups in Coxeter groups.
- Published in:
- Journal of Group Theory, 2011, v. 14, n. 6, p. 891, doi. 10.1515/JGT.2010.088
- By:
- Publication type:
- Article
ON A CLASS OF AUTOMATA GROUPS GENERALIZING LAMPLIGHTER GROUPS.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 5/6, p. 1213, doi. 10.1142/S0218196705002761
- By:
- Publication type:
- Article
Periodic Solutions to Parabolic Equation with Singular p-Laplacian.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2011, v. 36, n. 8, p. 1535, doi. 10.1007/s13369-011-0140-y
- By:
- Publication type:
- Article
Benjamin-Ono Equation on a Half-Line.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/714534
- By:
- Publication type:
- Article
Right inverses for on spaces partial differential operators of Whitney functions.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 1, p. 147, doi. 10.36045/bbms/1394544300
- By:
- Publication type:
- Article
Virasoro Action on Imaginary Verma Modules and the Operator Form of the KZ-Equation.
- Published in:
- Letters in Mathematical Physics, 2012, v. 102, n. 2, p. 125, doi. 10.1007/s11005-012-0580-7
- By:
- Publication type:
- Article
Deformed Calogero–Moser Operators and Ideals of Rational Cherednik Algebras.
- Published in:
- Communications in Mathematical Physics, 2023, v. 400, n. 1, p. 133, doi. 10.1007/s00220-022-04595-4
- By:
- Publication type:
- Article
Computing Spectral Measures and Spectral Types.
- Published in:
- Communications in Mathematical Physics, 2021, v. 384, n. 1, p. 433, doi. 10.1007/s00220-021-04072-4
- By:
- Publication type:
- Article
Instabilities of Extremal Rotating Black Holes in Higher Dimensions.
- Published in:
- Communications in Mathematical Physics, 2015, v. 339, n. 3, p. 949, doi. 10.1007/s00220-015-2410-0
- By:
- Publication type:
- Article
The Second Boundary-Value Problem in a Half-Strip for a Parabolic-Type Equation with Bessel Operator and Riemann-Liouville Partial Derivative.
- Published in:
- Mathematical Notes, 2018, v. 103, n. 3/4, p. 474, doi. 10.1134/S0001434618030136
- By:
- Publication type:
- Article
On the solvability of a boundary-value problem for second-order partial differential operator equations.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 3/4, p. 445, doi. 10.1134/S0001434612030169
- By:
- Publication type:
- Article
On the deficiency indices of a singular differential operator of fourth order in the space of vector functions.
- Published in:
- Mathematical Notes, 2009, v. 86, n. 5/6, p. 895, doi. 10.1134/S0001434609110340
- By:
- Publication type:
- Article
Tricomi problem for a mixed parabolic-hyperbolic equation in a rectangular domain.
- Published in:
- Mathematical Notes, 2009, v. 88, n. 1/2, p. 249, doi. 10.1134/S0001434609070268
- By:
- Publication type:
- Article
Regularized traces of higher-order singular differential operators.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 1/2, p. 37, doi. 10.1134/S0001434608010057
- By:
- Publication type:
- Article
The mean-value theorem for elliptic operators on stratified sets.
- Published in:
- Mathematical Notes, 2007, v. 81, n. 3/4, p. 365, doi. 10.1134/S0001434607030108
- By:
- Publication type:
- Article
Uniform exponential dichotomy of parabolic operators with rapidly oscillating coefficients.
- Published in:
- Mathematical Notes, 2006, v. 79, n. 5/6, p. 675, doi. 10.1007/s11006-006-0076-9
- By:
- Publication type:
- Article
Homogenization of Semilinear Parabolic Operators in a Perforated Cylinder.
- Published in:
- Mathematical Notes, 2005, v. 78, n. 3/4, p. 364, doi. 10.1007/s11006-005-0135-7
- By:
- Publication type:
- Article
Asymptotics of the eigenvalues and the formula for the trace of perturbations of the Laplace operator on the sphere.
- Published in:
- Mathematical Notes, 2005, v. 77, n. 3/4, p. 400, doi. 10.1007/s11006-005-0039-6
- By:
- Publication type:
- Article
Estimates of <MATH>C^m</MATH>-Capacity of Compact Sets in <MATH>\Bbb{R}^N</MATH>.
- Published in:
- Mathematical Notes, 2004, v. 75, n. 5/6, p. 751, doi. 10.1023/B:MATN.0000030985.99917.0a
- By:
- Publication type:
- Article
On Domination Conditions for Systems of Minimal Differential Operators Acting in the Space <MATH>L_\infty(\Bbb R^n)</MATH>.
- Published in:
- Mathematical Notes, 2004, v. 75, n. 5/6, p. 787, doi. 10.1023/B:MATN.0000030988.11731.5b
- By:
- Publication type:
- Article
Unique Solvability of Parabolic Equations with Almost-Periodic Coefficients in Hölder Spaces.
- Published in:
- Mathematical Notes, 2003, v. 73, n. 5/6, p. 813, doi. 10.1023/A:1024001930334
- By:
- Publication type:
- Article
The Multidimensional Weyl Theorem and Covering Families.
- Published in:
- Mathematical Notes, 2003, v. 73, n. 1/2, p. 36, doi. 10.1023/A:1022117932668
- By:
- Publication type:
- Article
ABSTRACT BIVARIATE RIGHT FRACTIONAL PSEUDO-POLYNOMIAL MONOTONE CONSTRAINED APPROXIMATION AND APPLICATIONS.
- Published in:
- Journal of Fractional Calculus & Applications, 2022, v. 13, n. 2, p. 14
- By:
- Publication type:
- Article
A DUALITY APPROXIMATION OF SOME NONLINEAR PDE's.
- Published in:
- Annals: Series on Mathematics & its Applications, 2016, v. 8, n. 1, p. 68
- By:
- Publication type:
- Article